# SDR 08FDEA04729

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1493577
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE- CORROSION ON FRAME SUPPORT BETWEEN BS 620-640 RBL 48 REMOVED DAMAGED AREA, INSERTION REPAIR REQUIRED. REF SRM 51-30-02, P1-27. FABBED REPAIR PARTS FOR INSERTION REPAIR AND ALSO END PLATE SPLICE. REF SRM 51-40-3 AND SRM 53-10-8. TREATED & PRIMED REPAIR PARTS. REF: SRM 51-10-2.   ASSEMBLED REPAIR PARTS. REF: SRM 51-30-2.  INSTALLED ASSEMBLED PARTS. REF: SRM 51-30-2. THIS IS CLASSIFIED AS A MINOR REPAIR.
